I Should Know

…that when I am ready to start WWIII that I am having a physical problem with either my health or my meds. This time it looks like some of my meds caused the meltdown. I was getting symptoms. I was having problems with Quest getting my labs to the doctor. It was taking days.

In desperation when I looked at my last pill of the day HYTRIN and realized that I didn’t need it, I didn’t take it. My symptoms of red patchy skin, mood swings, low blood pressure, and high heart rate subsided.

So I suspect drug interactions. My doctor who called today said my labs looked good. He had no idea what was causing my problems. When I mentioned drug interactions, he agreed. I will be at my primary care physician on Monday and we will be talking about drug interactions and what I need to get rid of in my arsenal of prescribed drugs.

As my hubby said when I told him this afternoon, “this may end up being a good thing.”

Advertisements

About Cyn Bagley

My life is a mixture of travel, jobs, and disease. You can find some of my novels on amazon.com under the name Cyn Bagley.
This entry was posted in Uncategorized. Bookmark the permalink.

2 Responses to I Should Know

  1. It's a good thing that you picked up on that and tried it! hopefully that's the answer you've been needing! please keep me posted x

  2. Cyn Bagley says:

    Thanks Katrina – I still think I might have problems with the chemo – We'll see.Cyn

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s